AMS eContent Search Results
Matches for: msc=(35F05) AND publication=(jams)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jean Bourgain and Haïm Brezis. On the equation $\operatorname{div}Y=f$ and application to control of phases. J. Amer. Math. Soc. 16 (2003) 393-426. MR 1949165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sagun Chanillo and François Treves. Local exactness in a class of differential complexes. J. Amer. Math. Soc. 10 (1997) 393-426. MR 1423030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society